# SDR USAA2014021000021

- Difficulty date: February 9, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 37,414 hours, 22,479 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665405
- Part serial: A5600
- Condition: Inoperative
- Location: L2 Door
- Part time: 50,162 hours, 23,509 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED A FAILED EMERGENCY LIGHT TEST OF SLIDE L2 DOOR SLIDE.  TROUBLESHOT IAW TSM 33-51-00-810-808-A.  FOUND R2 DOOR SLIDE INOPERATIVE.  R & R R2 DOOR SLIDE IAW JC 26L00025011.  OPERATIONS CHECKED GOOD, OK FOR SERVICE.  R & R EPSU BATTERY PACK DUE TO BEING OUT OF DATE IAW AMM 33-51-38-000-002-A.  OPERATIONS CHECKED GOOD.
